MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, M; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, M; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 78-40020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a new implant is needed due to repeated infection.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: it was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The patient received a peek implant in (b)(6) 2024 due to repeated infection after prior surgeries.Medical expert and surgeon concluded the infection was clinically related and not caused by the implant (see communication log).Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT, M
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23827565
Report Number0008010177-2025-00166
Device Sequence Number5093801
Product Code GWO
UDI-Device Identifier07613327129335
UDI-Public07613327129335
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number78-40020
Device Lot Number2312151015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown